# SDR CHQA20131223467

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 27,788 hours, 26,552 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,304 hours, 20,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17108
- Condition: Discharged
- Location: Cabin
- Part time: 23,352 hours, 18,008 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT EXTERNAL FAIRING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 1 EMERGENCY BATTERY & ALL OPERATIONAL CHECKS WERE GOOD.
